# SDR 06FDEA04262

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AT AFT UPPER CORNER, AT THE DOOR EDGE HAS GOUGE.  REMOVED EXISTING DAMAGED ANGLE IAW DC/10 SRM 51-31-01 VOL II.  FABBED NEW REPAIR ANGLE IAW DC/MD 10 SRM 52-10-00 VOL I FIG 17.  ALODINED AND PRIMED, AND INSTALLED IAW DC10/MD10 SRM 51-21-01 VOL II AND 51-31-01 VOL II, MAJOR REPAIR.
